MAUDE Adverse Event Report: CLEARCORRECT CLEARCORRECT; CLEAR PLASTIC ORTHODONTIC ALIGNER

CLEARCORRECT CLEARCORRECT; CLEAR PLASTIC ORTHODONTIC ALIGNER
Lot Number 3183170
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code Local Reaction (2035)
Date of Event 09/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Provider's office called in to say the patient was having an allergic reaction to the aligners.She said the patient was having a hard time breathing and swelling in the mouth.The patient is not currently wearing the aligners and should be sending back the aligners with the shipping label provided.Provider states the patient has no presence of a rash or fever, however, there are sores present along with a red throat, and anaphylaxis.Prior to treatment there was no known allergy to plastic or any other allergies.After the issue was reported the patient then stated she is allergic to a lot of things (this was not expanded on).The aligner was not rinsed or cleaned with anything, it was stated "the aligner was pulled straight from the package".The patient is no longer wearing the aligners and plans to see her primary care physician after she gets back into from vacation.Patient has not reported back to the provider.
 
Additional Manufacturer Narrative
Clearcorrect findings: a review of the product floor was performed where it was confirmed that processes were being performed as procedurally required.A review was performed where it was confirmed there were no similar complaints for other parts shipped out the same day, thus the event was isolated to this case.Clinical evaluation: follow up information from the physician and allergist would be helpful to determine any relationship with the aligner wear and the reported symptoms.At this time, with the limited information provided, it is possible that the patient had an allergic reaction to the aligner, materials used to manufacture the aligner or engagers and related materials.There is no mention of use of the latter in this report.At this time the patient has stopped wearing the aligners and there is no additional medical risk to the patient.

Brand Name
CLEARCORRECT
Common Device Name
CLEAR PLASTIC ORTHODONTIC ALIGNER
Manufacturer (Section D)
CLEARCORRECT
21 cypress blvd
round rock TX 78665
Manufacturer (Section G)
CLEARCORRECT
21 cypress blvd
round rock TX 78665
Manufacturer Contact
raquel brown
21 cypress blvd
round rock, TX 78665
8883313323
MDR Report Key15632203
Report Number3007130440-2022-00006
Device Sequence Number15455701
Product Code NXC
UDI-Device IdentifierD865REF00031
UDI-Public+D865REF00031/4452405412294869416D20220825/S23255514F
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K113618
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Dentist
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date02/25/2024
Device Lot Number3183170
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2022
Initial Report FDA Received Date10/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexPrefer Not To Disclose